# SDR DALA2015051503324

- Difficulty date: May 14, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 64,999 hours, 18,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1665
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT L4 DOOR LOWER FRAME HAS TWO CHANNELS CORRODED BS 1665. R & R THE CHANNELS IAW SRM 51-40-02, PAR 4 & DWG 146N8722, REV B.
